# SDR FDEA202202030208

- Difficulty date: February 3, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 73,512 hours, 17,509 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 750864D
- Part serial: 0399
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: H, G
- Precautionary procedure: A, J

## Discrepancy

CLIMBING OUT THROUGH 18,000 FT, RECEIVED GEN 1 OFF  ALERT.  IAW QRH, ATTEMPTED ONE RESET, DID NOT HELP.  VOLTS SHOWED 0, HZ 400. THEN GEN 3 OFF ALERT,  TRIED RESET, NO HELP. VOLTS 0, HZ 400.  THEN TR3  OFF ALERT SHOWED.  THEN ELEC ALERTS LEVEL 2 ALERT.  DUMPED 21.6K FUEL AND RTB.   FOUND CAC HAD WATER INTRUSION. FOUND #3 GCU FAILED.                    REMOVED AND REPLACED GCU #3  REF. MM 24-21-03-4.                       OPS CKS NORMAL. HAD ENGINE RUNS PERFORMED, #1 & #3                     GENERATORS , & TR'S OPS CHECKS NORMAL. REF. MM                         24-21-03-4,  & 24-31-01-2. ALL INDICATIONS NORMAL                      AND ALL FAULTS CLEARED. A/C OK FOR SERVICE.  SDR                       INFO, GENERATOR CONTROL UNIT, P/N 750864D, S/N                         0399, MFG   SUNSTRAND.
